# SDR MWEA00736

- Difficulty date: August 14, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 991073449
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND BRACKET CRACKED THAT ATTACHES CENTER FLOORBEAM TO FORWARD BULKHEAD, STATION 229, FORWARD CARGO BAY.  REMOVED AND REPLACED BRACKET.  (M)
